Erythroderma related to the administration of 99mTc-sestamibi: the first report

Risultato della ricerca: Article

Lingua originaleEnglish
Numero di pagine0
RivistaJournal of Nuclear Cardiology
Volume2009
Stato di pubblicazionePublished - 2009

Cita questo

@article{24db52df741649a1bd055a31c1e49123,
title = "Erythroderma related to the administration of 99mTc-sestamibi: the first report",
keywords = "Radiopharmaceuticals, Technetium 99m sestamibi, erythroderma.",
author = "Bongiorno, {Maria Rita} and Spyridoula Doukaki and Mario Arico'",
year = "2009",
language = "English",
volume = "2009",
journal = "Journal of Nuclear Cardiology",
issn = "1071-3581",
publisher = "Springer New York",

}

TY - JOUR

T1 - Erythroderma related to the administration of 99mTc-sestamibi: the first report

AU - Bongiorno, Maria Rita

AU - Doukaki, Spyridoula

AU - Arico', Mario

PY - 2009

Y1 - 2009

KW - Radiopharmaceuticals

KW - Technetium 99m sestamibi

KW - erythroderma.

UR - http://hdl.handle.net/10447/44071

M3 - Article

VL - 2009

JO - Journal of Nuclear Cardiology

JF - Journal of Nuclear Cardiology

SN - 1071-3581

ER -